Alert archive / Texas / High Wind Warnings in 2019
High Wind Warning 8, NWS Lubbock, TX
NWS Lubbock, TX issued this high wind warning at Nov 25, 2019, 11:37 AM CST for 20 counties in Texas. It took effect at Nov 26, 2019, 11:00 AM CST. It was in force for 7 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 25, 2019, 11:37 AM CST (17:37 UTC)
- In effect from
- Nov 26, 2019, 11:00 AM CST
- Expired
- Nov 26, 2019, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 26, 12:32 PM CST | NON-TSTM WND GST 60 | Vigo Park, TX | |
| Nov 26, 12:35 PM CST | NON-TSTM WND GST 60 | 7 Wnw Denver City, TX | |
| Nov 26, 1:00 PM CST | NON-TSTM WND GST 63 | 2 Ne Dimmitt, TX | |
| Nov 26, 1:15 PM CST | NON-TSTM WND GST 60 | 1 N O'Donnell, TX | |
| Nov 26, 1:52 PM CST | NON-TSTM WND GST 60 | Happy, TX | |
| Nov 26, 2:20 PM CST | NON-TSTM WND GST 58 | 3 N Hart, TX | |
| Nov 26, 2:21 PM CST | NON-TSTM WND GST 58 | 9 Wsw Earth, TX | |
| Nov 26, 2:35 PM CST | NON-TSTM WND GST 59 | 2 Ne Friona, TX | |
| Nov 26, 2:50 PM CST | NON-TSTM WND GST 58 | 2 Ene Tulia, TX | |
| Nov 26, 3:05 PM CST | NON-TSTM WND GST 59 | 2 Ssw Muleshoe, TX | |
| Nov 26, 3:13 PM CST | NON-TSTM WND GST 63 | Vigo Park, TX | |
| Nov 26, 3:15 PM CST | NON-TSTM WND GST 64 | 9 Wsw Earth, TX | |
| Nov 26, 3:30 PM CST | NON-TSTM WND GST 64 | 3 N Hart, TX | |
| Nov 26, 3:40 PM CST | NON-TSTM WND GST 58 | 6 S Olton, TX | |
| Nov 26, 3:45 PM CST | NON-TSTM WND GST 62 | 2 S Lesley, TX | |
| Nov 26, 3:50 PM CST | NON-TSTM WND GST 60 | 6 S Olton, TX | |
| Nov 26, 4:10 PM CST | NON-TSTM WND GST 59 | 7 Ese Silverton, TX | |
| Nov 26, 4:15 PM CST | NON-TSTM WND GST 60 | 2 Wsw Turkey, TX | |
| Nov 26, 4:20 PM CST | NON-TSTM WND GST 58 | 3 Ene South Plains, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 5.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3908 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
252 WWUS74 KLUB 251737 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 1137 AM CST Mon Nov 25 2019 TXZ021>036-260145- /O.UPG.KLUB.HW.A.0005.191126T1700Z-191127T0000Z/ /O.NEW.KLUB.HW.W.0008.191126T1700Z-191127T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, and Crosbyton 1137 AM CST Mon Nov 25 2019 ...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...The southern Texas Panhandle and portions of the South and Rolling Plains. * WHEN...From 11 AM to 6 PM CST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ TXZ039>042-260145- /O.UPG.KLUB.HW.A.0005.191126T1700Z-191127T0000Z/ /O.NEW.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/ Yoakum-Terry-Lynn-Garza- Including the cities of Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry 1137 AM CST Mon Nov 25 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Yoakum, Terry, Lynn and Garza Counties. * WHEN...From 11 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ037-038-260145- /O.NEW.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/ Dickens-King- Including the cities of Spur, Dickens, Dumont, and Guthrie 1137 AM CST Mon Nov 25 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY... * WHAT...West winds 30 to 35 mph with gusts up to 50 mph expected. * WHERE...Dickens and King Counties. * WHEN...From 11 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
409 WWUS74 KLUB 252312 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 512 PM CST Mon Nov 25 2019 TXZ021>036-261200- /O.CON.KLUB.HW.W.0008.191126T1700Z-191127T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, and Crosbyton 512 PM CST Mon Nov 25 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...The southern Texas Panhandle and portions of the South and Rolling Plains. * WHEN...From 11 AM to 6 PM CST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on north south roadways. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ TXZ043-044-261200- /O.EXA.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/ Kent-Stonewall- Including the cities of Jayton, Aspermont, and Old Glory 512 PM CST Mon Nov 25 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY... * WHAT...West winds 30 to 35 mph with gusts up to 45 mph expected. * WHERE...Kent and Stonewall Counties. * WHEN...From 11 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ037>042-261200- /O.CON.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/ Dickens-King-Yoakum-Terry-Lynn-Garza- Including the cities of Spur, Dickens, Dumont, Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry 512 PM CST Mon Nov 25 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Yoakum, Terry, Lynn, Dickens, King, and Garza Counties. * WHEN...From 11 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
576 WWUS74 KLUB 260958 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 358 AM CST Tue Nov 26 2019 TXZ021>036-262100- /O.CON.KLUB.HW.W.0008.191126T1700Z-191127T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, and Crosbyton 358 AM CST Tue Nov 26 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...The southern Texas Panhandle and portions of the South and Rolling Plains. * WHEN...From 11 AM to 6 PM CST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ037>044-262100- /O.CON.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/ Dickens-King-Yoakum-Terry-Lynn-Garza-Kent-Stonewall- Including the cities of Spur, Dickens, Dumont, Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, and Old Glory 358 AM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Yoakum, Terry, Lynn, Dickens, King, and Garza Counties. * WHEN...From 11 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
331 WWUS74 KLUB 261432 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 832 AM CST Tue Nov 26 2019 TXZ021>036-262100- /O.CON.KLUB.HW.W.0008.191126T1700Z-191127T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, and Crosbyton 832 AM CST Tue Nov 26 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Portions of northwest and the Panhandle of Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ037>044-262100- /O.CON.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/ Dickens-King-Yoakum-Terry-Lynn-Garza-Kent-Stonewall- Including the cities of Spur, Dickens, Dumont, Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, and Old Glory 832 AM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Terry, Lynn, Garza, Kent, Stonewall, Yoakum, King and Dickens Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
515 WWUS74 KLUB 261850 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 1250 PM CST Tue Nov 26 2019 TXZ039>042-270000- /O.UPG.KLUB.WI.Y.0017.000000T0000Z-191127T0000Z/ /O.EXA.KLUB.HW.W.0008.000000T0000Z-191127T0000Z/ Yoakum-Terry-Lynn-Garza- Including the cities of Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry 1250 PM CST Tue Nov 26 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Yoakum, Terry, Lynn and Garza Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ021>036-270000- /O.CON.KLUB.HW.W.0008.000000T0000Z-191127T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, and Crosbyton 1250 PM CST Tue Nov 26 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 35 to 40 mph with gusts up to 60 mph. * WHERE...The Southern Texas Panhandle and portions of the South and Rolling Plains. * WHEN...Until 6 PM CST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ TXZ037-038-043-044-270000- /O.CON.KLUB.WI.Y.0017.000000T0000Z-191127T0000Z/ Dickens-King-Kent-Stonewall- Including the cities of Spur, Dickens, Dumont, Guthrie, Jayton, Aspermont, and Old Glory 1250 PM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 30 to 35 mph with gusts up to 50 mph. * WHERE...Kent, Stonewall, King and Dickens Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
129 WWUS74 KLUB 262342 NPWLUB URGENT - WEATHER MESSAGE National Weather Service Lubbock TX 542 PM CST Tue Nov 26 2019 TXZ021>036-039>042-270045- /O.EXP.KLUB.HW.W.0008.000000T0000Z-191127T0000Z/ Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Yoakum-Terry- Lynn-Garza- Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, Hale Center, Floydada, Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, Ralls, Crosbyton, Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry 542 PM CST Tue Nov 26 2019 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING... $$ TXZ037-038-043-044-270045- /O.EXP.KLUB.WI.Y.0017.000000T0000Z-191127T0000Z/ Dickens-King-Kent-Stonewall- Including the cities of Spur, Dickens, Dumont, Guthrie, Jayton, Aspermont, and Old Glory 542 PM CST Tue Nov 26 2019 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Nov 25, 11:20 AM CST, 17 minutes earlier.
Area forecast discussion, Nov 25, 11:20 AM CST, 17 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 1120 AM CST Mon Nov 25 2019 .AVIATION... VFR conditions are expected through Tuesday morning, although there is a chance some blowing dust will begin to be picked up by strong winds late in the TAF period. Otherwise, increasing winds off the deck overnight should lead to some LLWS at KCDS, but likely an increase in surface winds around 06Z at KPVW and KLBB. A significant uptick in wind speeds due to strong low pressure is expected by mid-morning Tuesday. && .PREV DISCUSSION... /issued 355 AM CST Mon Nov 25 2019/ DISCUSSION... Today will be the last quiet day for at least a few days. Mostly zonal flow today will start to give way to shortwave troughing by the early evening. The shortwave currently over northern CA/southern OR will amplify as it moves southeastward and will develop a negative tilt. The upper trough will move into southeastern CO by tomorrow afternoon and will bring a Pacific front into the region. Surface and 700mb gradient appear to be tight enough to potentially create a high wind event for much of the FA. Areas likely to experience high winds will be our northern zones that will be closer to the surface and upper low. MOS guidance shows winds at Lubbock ranging from 33-38kts. The one factor that could limit wind speeds from reaching High Wind criteria will be mid to upper level clouds. If they remain past mid to late morning and do not thin much then wind speeds may be limited to Advisory level. Given, however, that high winds are a definite possibility a High Wind Watch has been issued for most of the FA starting at 11am tomorrow and goes through 7pm. The next weather issue will be precipitation and precip type Wednesday into Thursday. The airmass following the Pacific front will be chilly and very shallow with lows Wednesday reaching down into the upper teens to low 30s. Soundings depict a warm nose starting just above the surface and extending upwards for several thousand feet. This should start as just rain Wednesday afternoon as highs will be in the 40s. After sunset we could see rain change to a wintry mix of rain, freezing rain, and snow. The freezing rain portion of the forecast will depend on how low temps drop Wednesday night into Thursday morning. The current forecast has lows in the mid/upper 20s to low 30s. With these current forecast temps the area to see the biggest threat of freezing rain will be our north central and northwestern zones where temps below 29/28 will be expected. What will be most effected and likely to accumulate ice would be elevated surfaces. Roads and ground level objects may see less ice accumulation as, in general, it takes roads and soil longer to cool down to below freezing. None the less the hazard of icy roads and surfaces will be possible across most areas on the Caprock. Currently the forecast will reflect ice accumulations below one tenth of an inch. Higher accumulations, however, will be possible if temperatures are cooler than expected. Overall there is much uncertainty that remains with this forecast. Thursday should see precip turning to all liquid as we warm into the 40s and 50s as surface flow becomes more southerly. Another much deeper low is progged to move across the western CONUS by late week and could bring another bout of windy conditions Friday. So far this next system could be dry for West Texas as we are dry slotted. && .LUB WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Tuesday morning through Tuesday afternoon for TXZ021>036-039>042. && 07
Hazardous weather outlook, Nov 25, 3:58 AM CST, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 358 AM CST Mon Nov 25 2019 TXZ021>044-261000- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale- Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King- Yoakum-Terry-Lynn-Garza-Kent-Stonewall- 358 AM CST Mon Nov 25 2019 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A High Wind Watch is in effect from 11am through 6pm Tuesday. Strong west winds are expected Tuesday afternoon. Wind speeds of 30 to 40 mph and winds gusts in excess of 60 can be expected. A wintry mix of rain, freezing rain, and snow is possible Wednesday evening through early Thursday.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:54 AM CST | High Wind Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 14 more | 8 hr |
| Nov 25, 11:37 AM CST | Wind Advisory | LUB | Dickens, Garza, Kent, King, Lynn, Stonewall and 2 more | 30 hr |
Nearby
High Wind Warnings in Texas, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.